# SDR C2XA07CL097

- Difficulty date: November 14, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 20,676 hours, 15,539 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 2261 THE CREW REPORTED SMOKE IN CABIN AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED FAULT ISOLATION PROCEDURES IAW 21-20-00-810-801A.  RAN ENGINES, PACKS AND APU AT TAKEOFF POWER AND AT VARIOUS SETTINGS.  CHECKED LIGHTING AND CABIN ELECTRICAL COMPONENTS AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
